# SDR DL73K971885

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOORWAY HAS A CRACK AT THE FWD LOWER CORNER APPROX 3.5 IN LENGTH.  THE CRACK IS IN THE EXTERIOR SKIN AS WELL AS THE BONDED DOUBLER AND THE BEAR STRAP.  THE SKIN AND DOUBLER ARE BOTH MADE OUT OF CLAD 2024-T3 WITH A THICKNESS OF .036.  THE BEAR STRAP IS .090 CLAD 2024-T3.  ALL AFFECTED AREAS WILL BE REMOVED AND AN INNER, MID, AND OUTER DOUBLER WILL BE INSTALLED.
